# SDR AALA202111293059

- Difficulty date: November 25, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 60,492 hours, 35,438 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664609
- Part serial: A7627
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 43,697 hours, 24,638 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DEFORMATION SLIDE RAFT PASSENGER CREW DOOR 831 AT FORWARD GALLEY AREA (1 EA). REPLACED SLIDE RAFT PASSENGER CREW DOOR 831 AT FORWARD GALLEY AREA (1 EA) PER AMM 25-62-44-400-007-A.
